Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Itching penis. Taking antibiotics. Suggestions?

Good day here...I would like to know the cause of pennis itching or biting inside of pennis and i have use prescribe antibitoics and it relief me but sometime i still feel the bite in me it come and go..It might not bite me or itch me for some time suddenly it it will bite me again but the bite or itch is not that serious but happens at time and it will relief me..What is the cause and what can cure it?I hope is not what i am thinking?
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concern. You may be having a fungal infection or any other kind of infection which is affecting your sexual health. You may also have a side effect to any local antibiotics or you may have poor sexual health, please consult your doctor to find out what the reason for the itching is. Over the counter anti itch agents might be helpful as well.

I am not sure what you are thinking. However, firstly you might need to consult an psychiatrist to find out if you have any difficulties in your libido or have other mental health concerns like depression. Otherwise, you have a very common problem of erectile dysfunction and / or premature ejaculation and it can be easily treated with medications available during this time. The class of medication is called phosphodiesterase 5 inhibitors (PDE5Inh) selective serotonin reuptake inhibitors and it also helps with decreased libido which is a result of depression if you are going through one. I advise you to consult with a qualified psychiatrist who might be able to help in this regard. I hope this helps.

Take care and have a lovely day!
Answered: Sat, 27 Apr 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor